Skip to content
My WebMD Sign In, Sign Up
Am I or Not?
avatar
An_190686 posted:
I had been on birth control pills for about 7-8 years and recently decided to stop taking them to try to get pregnant. I did take a few pills after the "sugar"pills - probably about 4-5 before completely stopping. My last period started on March 9 and we tried to conceive over the last weekend. Now, I am having bleeding, cramping and bloating. Is the bleeding from stopping the pills or what is causing it?
Reply
 
avatar
phoenixfire76 responded:
It just could be from stopping you pills like that, but if you can go see a Dr.

Best of Luck.


Spotlight: Member Stories

My period has not come, and I am curious to know if I may be pregnant even though I have an IUD. I have a two year old so I know what its like to be p...More

Helpful Tips

Be the first to post a Tip!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.